How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10246
Experience:  14 years as clinician in the field of Family Practice
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Been dealing with trembling and or tremors in my head face

Customer Question

Been dealing with trembling and or tremors in my head face area.... All things aren't
JA: How long have you been dealing with this issue? Any other skin concerns? Anything else in your medical history you think the doctor should know?
Customer: I'm. A 41 year old healthy male. All things seems to say it's stress and anxiety but I can't accept that. I am on pain meds and have been for about 4 years other wise nothing I don't even drink . It's not a skin issue in my op
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Health
Expert:  Anthony Bray, MD replied 4 months ago.


Have you consulted a neurologist? I would recommend that you see this type specialist as most helpful step.

There are different potential reasons as to the reason behind your tremor symptoms

The pattern that you describe sounds very likely to fit with BENIGN ESSENTIAL TREMOR as possible cause

This type may respond to a beta blocker treatment -- INDERAL is a medicine may help If that is the cause

BENIGN ESSENTIAL TREMOR is often more pronounced of the head/ neck...

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Customer: replied 4 months ago.
Hello thanks. Few questions I've asked. A few people if it's a side effect to my pain meds oxycodone and they all say no.
Would nortriptyline be something for this ? My wife suggested it as she has it but I don't want to take anything quick like that.
It's not painful just so bothersome when u r trying to relax. Valium helped at night
Expert:  Anthony Bray, MD replied 4 months ago.

Hello again,

If it is BENIGN ESSENTIAL TREMOR as I most suspect to be your culprit then NO -- I would not expect Nortriptyline to help...

Valium should be helpful --- yes to that

Inderal would be probably more helpful still....

I strongly advise that you consult a neurologist for evaluation and treatment ....

I hope that this helps!

Let me know if you have anything further ...

Best regards!

Anthony Bray MD

Expert:  Anthony Bray, MD replied 4 months ago.

No I don't think it a side effect of oxycodone either ....